# SDR YENA2007090

- Difficulty date: October 5, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 11,309 hours, 3,916 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 312, OAK-IAD, APPROX 1200Z, BURNING ELECTRICAL ODOR FROM OVERHEAD EYEBALL VENT AISLE 25, SECURED CABIN FAN AND PLACED PACKS TO HIGH, ODOR DISSIPATED.  ODOR CAME BACK ON DESCENT.  COMPLIED WITH TSM 23-39-00-810-801.  COULD NOT DUPLICATE WRITE UP.  COMPLIED WITH TSM 24-00-00-810-823.  COULD NOT ISOLATE THE ELECTRICAL ODOR.  OPERATED SYSTEM FOR TWO HOURS WITH NO INDICATIONS OF ANY ODOR.  REMOVED AND REPLACED ALL VDU'S & SEB'S PRECAUTIONARY IN ROW 25ABCDEF.
